Thursday, January 20, 2011

Calories One Bowl Of White Rice


Dr. D. Paramo Ramon Pelaez (Pharmacist) and
Dr. D. Miguel Duque PĂ©rez-Camacho (Psychiatrist).

The British regulatory agency, MHRA, has recently reported on the risk of treatment with intranasal corticosteroids or inhaled via breathing, as they may cause adverse psychological and behavioral disorders such as hyperactivity, sleep disturbance, anxiety, etc. Patients and their caregivers should be aware of this risk and to detect if these symptoms discontinue treatment and seek medical consultation.

British drug agency (MHRA) has recently reported the risk of adverse psychological and behavior during systemic corticosteroid treatments, both inhalation used in the prevention of asthma, as used intranasally treat hay fever (hay fever), nasal allergy and some pictures.

Earlier in 2007, the MHRA had informed healthcare professionals in treatment with any systemic corticosteroid (oral, parenteral) may show this type of psychiatric effects.

A review of data on the use of intranasal or inhaled corticosteroids suggests that attachments are the known systemic effects of these drugs, it also presents a wide range of psychological and behavioral effects: psychomotor hyperactivity, sleep disturbance, anxiety, depression and aggression (especially in children).

more alterations may be notified frequently in patients with asthma or allergy, than in patients without these problems. However, the use of intranasal or inhaled corticosteroids in these groups is well known, as is known in the treatments with other drugs (eg beta-agonists) that are associated with sleep disorders and behavior.

Therefore, the British agency MHRA informed healthcare professionals:

All patients and their caregivers should be informed of the important benefits of steroid treatment, but should also be counseled about these security issues.
All patients receiving steroids and their families and / or carers should receive timely and should be aware of developments.

Patients should maintain the use of steroid drugs, but should consult their doctor in case new symptoms appear or worsen the disease.

References 1. Madurga Mariano Sanz.
2. Current overview of the drug - Pharmacovigilance -.


Post a Comment